MAUDE Adverse Event Report: EXACTECH, INC. SUP/POST AUG PLATE, R RS GLENOID BASEPLATE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. SUP/POST AUG PLATE, R RS GLENOID BASEPLATE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-15-08
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Impingement (4834)
Date of Event 10/26/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: pending investigation.D10: (b)(6) - 300-30-07 - equinoxe preserve stem 7mm, (b)(6) - 315-35-00 - glnd kwire, (b)(6) - 315-35-00 - glnd kwire, (b)(6) - 320-01-38 - equinoxe reverse 38mm glenosphere 6198913 - 320-10-00 - equinoxe reverse, tray adapter plate tray +0, (b)(6) - 320-15-05 - eq rev locking screw, (b)(6) - 320-15-08 - sup/post aug plate, r rs glenoid baseplate, (b)(6) - 320-20-00 - eq reverse torque defining screw kit 6166816 - 320-20-30 - eq rev compress, screw lck cap kit, 4.5 x 30mm, (b)(6) - 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm, (b)(6) - 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm, (b)(6) - 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm , (b)(6)- 320-38-00 - equinoxe reverse 38mm humeral liner +0 5994207 - 321-20-00 - equinoxe, reverse shoulder drill kit.
 
Event or Problem Description
As reported, the patient had an initial right rtsa on (b)(6) 2019.The patient was revised on (b)(6) 2023 due to glenoid loosening and evidence of notching.There was no reported breakage of device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
User-related considerations: there were no user-related issues reported that appear to have contributed to the reported event.Patient-related considerations: there are no patient conditions reported that appear to have contributed to the reported event.The reason for the revision reported cannot be confirmed from the information provided but may be the result of glenoid loosening.The reported glenoid loosening could not be confirmed.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.This follow-up report is being submitted to relay corrected information.The following sections were corrected: h6 clinical code.

Brand Name
SUP/POST AUG PLATE, R RS GLENOID BASEPLATE
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key18197013
Report Number1038671-2023-02851
Device Sequence Number12363051
Product Code KWS
UDI-Device Identifier10885862242563
UDI-Public10885862242563
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K131575
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-15-08
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2023
Supplement Date Received by Manufacturer04/11/2025
Initial Report FDA Received Date11/22/2023
Supplement Report FDA Received Date04/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/27/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale